Expansion of Function with Uncertain Parameters in Higher Dimension

  • Priyanka RoyEmail author
  • Geetanjali Panda
Conference paper
Part of the Trends in Mathematics book series (TM)


This article considers uncertain parameters of a function as closed intervals. Expansion of these types of function in a single dimension is studied. μ-monotonic property of this function in higher dimension is introduced, and higher-order expansion in Rn is developed using μ-monotonic property.


  1. 1.
    Artstein, Z.: A calculus for set-valued maps and set-valued evolution equations. Set-Valued Anal. 3(3), 213–261 (1995)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bede, B., Stefanini, L.: Generalized differentiability of fuzzy-valued functions. Fuzzy Sets and Systems. 230, 119–141 (2013)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bhurjee, A.K., Panda, G.: Efficient solution of interval optimization problem. Math Meth Oper Res. 76(3), 273–288 (2012)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Chalco-Cano, Y., Román-Flores, H., Jiménez-Gamero, M.D.: Generalized derivative and π-derivative for set-valued functions. Information Sciences. 181(11), 2177–2188 (2011)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Chalco-Cano, Y., Rufián-Lizana, A., Román-Flores, H., Jiménez-Gamero, M.D.: Calculus for interval-valued functions using generalized hukuhara derivative and applications. Fuzzy Sets and Systems. 219, 49–67 (2013)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Costa, T., Chalco-Cano, Y., Lodwick, W.A., Silva, G.N.: Generalized interval vector spaces and interval optimization. Information Sciences 311, 74–85 (2015)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Dimitrova, N., Markov, S., Popova, E.: Extended interval arithmetics: new results and applications. In Atanassova, L.; Herzberger, J. (eds.) Computer Arithmetics and Enclosure Methods pp. 225–232. Elsevier Sci. Publishers B. V. (1992)Google Scholar
  8. 8.
    Li, S., Meng, K., Penot, J.P.: Calculus rules for derivatives of multimaps. Set-Valued Var. Anal.17(1), 21–39 (2009)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Malinowski, M.T.: On set differential equations in banach spaces–a second type hukuhara differentiability approach. Appl Math Comput. 219(1), 289–305 (2012)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Markov, S.: Calculus for interval functions of a real variable. Computing. 22(4), 325–337 (1979)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Rall, L.B.: Mean value and taylor forms in interval analysis. SIAM J Math Anal. 14(2), 223–238 (1983)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Stefanini, L., Bede, B.: Generalized hukuhara differentiability of interval-valued functions and interval differential equations. Nonlinear Anal Theory Meth Appl. 71(3), 1311–1328 (2009)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology KharagpurKharagpurIndia

Personalised recommendations